Compare active ingredients to Excedrin®
- For extra strength relief from the pain of headache, toothache, muscle aches and arthritis
- Easy-to-swallow, film coated tablets
- Unit dose packets
- Each packet contains 2 tablets
- Available in boxes of 200 or 500 tablets
Each tablet contains:
Aspirin 250mg; Acetaminophen 250mg; Caffeine 65mg.